# SDR 2005UALA00508

- Difficulty date: June 3, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 38,233 hours, 28,375 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT AFT CARGO DOOR CUTOUT AFT SIDE HAS HOLE IN FUSELAGE SKIN BUT NOT IN BEAR STRAP, MID WAY UP CUTOUT.  DAMAGED REMOVED, INSTALLED DOUBLER AND TRIPLER WITH FILLER PER SRM 53-00-01.
